# SDR A6WA2017051645002

- Difficulty date: May 13, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 32,031 hours, 30,876 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200265
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 310 HAS CORROSION ON THE FWD AND AFT SIDE BETWEEN STRINGERS 22R AND 23R
